# SDR AUS20010437

- Difficulty date: May 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 13708F1
- Condition: Corroded
- Location: Vertical Stabili
- Component: Vertical Stabili
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER HINGE BRACKET CONTAINED EXFOLIATION CORROSION IN THE AREAOF THE BONDING LEAD ATTACHMENT.
